Lemsip Max Cold & Flu Lemon 5 Sachets

5s × 12 × 1

 

Log in to buy

 
RSP:£2.49
POR:41.01%
Pack Size:5s
Product Code:234167
Retail EAN:5000158063907
Vat Rate:Standard
Brand:Lemsip
Description
  • Fever, Headaches, Body Aches, Blocked Nose, Sore Throat
  • Contains paracetamol

Additional Pack Information

Lemsip and are trade marks

Product Marketing

Paracetamol, Phenylephrine Hydrochloride

For the symptomatic relief of colds and flu

Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked nose
Also contains ascorbic acid (vitamin C), aspartame, lactose, sodium and sucrose.

Ingredients/Nutrition

Ingredients

Ingredients (per sachet): Paracetamol 1000mg, Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg

Other Info

Additional Information

  • Pack Type: Box

Preparation and Usage

Directions
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Do not take if: you are allergic to any ingredient, you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or if you are taking or have taken MAOI's (antidepressants) within 14 days or other sympathomimetic decongestants.

Storage

Store below 25°C in a dry place.

Max Temp °C: 25

Safety

Warnings
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.
Keep out of the sight and reach of children.

Manufacturer’s Address

Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway Wholesale uses reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway Wholesale has no control over and no liability for the contents of that website. Bestway Wholesale accepts no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway Wholesale websites. Bestway Wholesale is reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestway Wholesale' prior consent, nor without due acknowledgement.

Ready for Tobacco Track & Trace?

We’ve noticed we don’t have your Tobacco Track & Trace codes. Please click below to go to the Tobacco Track & Trace page where you can enter your codes, or apply for them if need be.

Don’t worry though... you can still buy all non-Tobacco Track & Trace stock without your codes.

Continue shopping Enter/Obtain my codes